Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On independent group characters


Author: D. A. Edwards
Journal: Bull. Amer. Math. Soc. 65 (1959), 352-354
DOI: https://doi.org/10.1090/S0002-9904-1959-10368-2
MathSciNet review: 0106962
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Hirotada Anzai and Shizuo Kakutani, Bohr compactifications of a locally compact Abelian group. I, Proc. Imp. Acad. Tokyo 19 (1943), 476–480. MR 15122
  • 2. S. B. E. Bundgaard, Über die Werteverteilung der Charaktere Abelscher Gruppen, Mat.-Fys. Medd. Danske Vid. Selsk. vol. 14 (1936-1937) no. 4. 3. N. Kolmogorov, Foundations of the theory of probability (translation of the German original of 1933), New York, 1950.
  • L. S. Pontrjagin, Topologische Gruppen. I, B. G. Teubner Verlagsgesellschaft, Leipzig, 1957 (German). MR 0086265


Additional Information